# SDR DXTA2020092504126

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 5,616 hours, 4,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509870403
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HANDLE BROKE OFF WHILST OPENING THE DOOR.  SIGN OFF.  REMOVED AND REPLACED MED EXTERNAL DOOR HANDLE.  OPS CHECKS GOOD, IAW PH300 MM 52-11-24.
